Viscosity Approximation Methods for Two Accretive Operators in Banach Spaces
Jun-Min Chen and
Tie-Gang Fan
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We introduced a viscosity iterative scheme for approximating the common zero of two accretive operators in a strictly convex Banach space which has a uniformly Gâteaux differentiable norm. Some strong convergence theorems are proved, which improve and extend the results of Ceng et al. (2009) and some others.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/670523.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/670523.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:670523
DOI: 10.1155/2013/670523
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().